View : 19 Download: 0

Maximal inequalities and an application under a weak dependence

Title
Maximal inequalities and an application under a weak dependence
Authors
Hwang E.Shin D.W.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
2016
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
vol. 53, no. 1, pp. 57 - 72
Keywords
Functional central limit theoremLinear processMaximal moment inequalityWeak dependence
Publisher
Korean Mathematical Society
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
We establish maximal moment inequalities of partial sums under-weak ψ dependence, which has been proposed by Doukhan and Louhichi P. Doukhan and S. Louhichi, A new weak dependence condition and application to moment inequality, Stochastic Process. Appl. 84 (1999), 313–342., to unify weak dependence such as mixing, association, Gaussian sequences and Bernoulli shifts. As an application of maximal moment inequalities, a functional central limit theorem is developed for linear processes with ψ weakly dependent innovations. © 2016 Korean Mathematical Society.
DOI
10.4134/JKMS.2016.53.1.057
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE